# SDR VNAA2017082911101

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,327 hours, 11,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEPFF,  THE CREW RECEIVED A GEAR DISAGREE MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO FIELD AND TAXIED TO THE UNDER THEIR OWN POWER WITH NO FURTHUR INCIDENT.  MX FOUND THE LT MLG SENSOR PXO8 OUT OF RIG.  RIGGED THE SENSOR. OPS CHECKED GOOD
